Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journals
Articles
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Follow SCIRP
Contact us
[email protected]
+86 18163351462
(WhatsApp)
1655362766
SCIRP WeChat
Open Journal of Discrete Mathematics
Submission
Open Journal of Discrete Mathematics
ISSN Print:
2161-7635
ISSN Online:
2161-7643
www.scirp.net/journal/ojdm
E-mail:
[email protected]
Citations
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
3-Anti-Circulant Digraphs Are
α
-Diperfect and BE-Diperfect
()
Lucas I. B. Freitas
,
Orlando Lee
Open Journal of Discrete Mathematics
Vol.12 No.3
, June 13, 2022
DOI:
10.4236/ojdm.2022.123003
334
Downloads
1,141
Views
Citations
This article belongs to the Special Issue on
Acute Triangulations of the Surface of Circular Cone
()
Xiao Feng
,
Penghao Cao
,
Zhikui Chang
Open Journal of Discrete Mathematics
Vol.12 No.2
, April 1, 2022
DOI:
10.4236/ojdm.2022.122002
353
Downloads
1,317
Views
Citations
This article belongs to the Special Issue on
Geodetic Number and Geo-Chromatic Number of 2-Cartesian Product of Some Graphs
()
Medha Itagi Huilgol
,
B. Divya
Open Journal of Discrete Mathematics
Vol.12 No.1
, January 14, 2022
DOI:
10.4236/ojdm.2022.121001
438
Downloads
1,936
Views
Citations
This article belongs to the Special Issue on
The Generalization of Signed Domination Number of Two Classes of Graphs
()
Xia Hong
,
Guoyan Ao
,
Feng Gao
Open Journal of Discrete Mathematics
Vol.11 No.4
, October 27, 2021
DOI:
10.4236/ojdm.2021.114009
329
Downloads
1,585
Views
Citations
This article belongs to the Special Issue on
Rational Points on Genus 3 Real Hyperelliptic Curves
()
Brice M. Miayoka
,
Regis F. Babindamana
,
Basile G. R. Bossoto
Open Journal of Discrete Mathematics
Vol.11 No.4
, October 19, 2021
DOI:
10.4236/ojdm.2021.114008
427
Downloads
1,723
Views
Citations
This article belongs to the Special Issue on
On the Number of Idempotent Partial Contraction Mappings of a Finite Chain
()
Oladapo Adekunle Ojo
,
Fatma Salim Ali Al-Kharousi
,
Abdullahi Umar
Open Journal of Discrete Mathematics
Vol.11 No.3
, July 13, 2021
DOI:
10.4236/ojdm.2021.113007
447
Downloads
1,633
Views
Citations
This article belongs to the Special Issue on
Markov Models for the Tipsy Cop and Robber Game on Graph
()
Viktoriya Bardenova
,
Vincent Ciarcia
,
Erik Insko
Open Journal of Discrete Mathematics
Vol.11 No.3
, July 12, 2021
DOI:
10.4236/ojdm.2021.113006
401
Downloads
1,966
Views
Citations
This article belongs to the Special Issue on
<
...
5
6
7
...
>
Page
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Most Cited
Most Downloaded
Newsletter
Order Print Copy
Contact Us
FAQ
Disclaimer
History Issue
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Follow SCIRP
Contact us
[email protected]
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
SCIRP Newsletter
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
News
About SCIRP
Ethics
Editorial Policies
For Authors
Peer-Review Issues
Publication Fees
Special Issues
Service
Manuscript Tracking System
Order Print Copies
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top